Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Care Ibuprofen 5% w/w Gel - 100g

Care Ibuprofen 5% w/w Gel

Double click on above image to view full picture

Zoom Out
Zoom In

  • Care Ibuprofen 5% w/w Gel
Care Ibuprofen 5% w/w Gel - 100g
100g
£7.40
Relief of pain and inflammation associated with backache, rheumatic and muscular pain, sprains, strains and sports injuries.
Suitable for 14 years and older
See full details below
OR
Description

Details

Ibuprofen Gel is applied to the skin, containing the active ingredient ibuprofen.

Care Ibuprofen Gel 5% is a topical rub for the relief of pain and inflammation associated with:

  • Backache
  • Rheumatic and muscular pain
  • Sprains
  • Strains and sports injuries.
Knowledge
Ibuprofen belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) that work by changing the body’s response to pain and swelling
Instructions

Please read the leaflet enclosed in the product carefully before use

Adults, the elderly and children over 14 years: Use the top of the cap to pierce the metal seal. Squeeze 5-10cm of the gel (containing 50-100mg of ibuprofen) from the tube and lightly rub into the affected area until absorbed. Use every 4 hours as required, with no more than 4 doses in any 24-hour period.

Wash hands after each application

Warnings

Please read the leaflet enclosed in the product carefully before use

For external use only

Age Restrictions

Not recommended for 14 years and under

Do Not Use

If allergic to any of the ingredients, NSAIDS or aspirin

If you have kidney failure

Do not use Ibuprofen Gel with plasters or other dressings.

Consult Doctor Or Pharmacist Before Use

If you are pregnant, breastfeeding or using other medicines or if you suffer with any medical conditions

Keep Ibuprofen Gel away from irritated or broken skin, eyes, nose and sensitive areas. Avoid exposing the treated area to excessive sunlight

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active ingredients: Ibuprofen 5% w/w.

Other ingredients are: hydroxyethylcellulose, sodium hydroxide, benzyl alcohol, isopropyl alcohol, and purified water

Web Design by CurrantWeb